Welcome, Guest
Username: Password: Remember me

TOPIC: withdrawal symptoms of harvoni?

withdrawal symptoms of harvoni? 2 years 1 month ago #15024

  • tweakmax
  • tweakmax's Avatar
  • Offline
  • Elite Member
  • Posts: 256
  • Thank you received: 300
  • Karma: 2
Day six after finish meds. Today the speedy feeling is suddenly back. Is it a withdrawal symptom. Feel the heart like beating fast like last time when I first got into treatment
The administrator has disabled public write access.
The following user(s) said Thank You: Annasnow

withdrawal symptoms of harvoni? 2 years 1 month ago #16135

  • Price
  • Price's Avatar
  • Offline
  • Elite Member
  • Posts: 237
  • Thank you received: 343
  • Karma: -5
It can't be a withdrawal symptom if you had it while you were taking the meds.

P.
The administrator has disabled public write access.
Time to create page: 0.154 seconds

Copyright © 2015-2017 FixHepC

Back to Top